# SDR USAA2010093092155

- Difficulty date: September 18, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6936656U9
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON ANGLE AT TOP PART OF FRAME AT BS 927, RBL 50.  REPLACED ANGLE AT TOP PART OF FRAME AT BS 927, RBL 50 IAW B737 SRM 51-10-02.
